Stochastic resonance in a time-delayed asymmetric mono-stable system modulated by periodic rectangular signal
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (3): 030501     doi:10.7498/aps.61.030501
GENERAL Current Issue| Archive| Adv Search  |   
Stochastic resonance in a time-delayed asymmetric mono-stable system modulated by periodic rectangular signal
Zhang Xiao-Yan, Xu Wei, Zhou Bing-Chang
Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn